# SDR UIEA2017040200476

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rivet
- Part number: NAS1738M52
- Part serial: NA
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE,  LT CORE COWL INTERIOR SURFACE AFT UPPER PLATE FOUND RIVET LOOSE. THE LOOSE RIVET WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 103.
